# SDR AUS20031091

- Difficulty date: October 13, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: C1560030101
- Condition: Faulty
- Location: Fuel Storage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL CAP PLASTIC SPACER FAILED ALLOWING FUEL TO VENT FROM TANK CAUSING THE FUEL CELL TO COLLAPSE.
